# SDR 07FDEA03556

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53778018
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD DOUBLER REPAIR AT FRAME 36, STRG 32-33 LT.  DISAGREEMENT IN SRM REFERENCE IN OUTER RIVET ROW.  REPAIR PERFORMED IAW SRM 53-10-12/FIG 207.  REPAIR SOLUTION WITH SRM 53-10-12/FIG 225.
